# SDR UALA2010102503935

- Difficulty date: October 24, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 33,356 hours, 13,584 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Defective
- Location: Row 24abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE MASK DEFECTIVE - OXYGEN. O2 MASK MISSING OR USED ROW 24ABC. MASK APPEARS TO BE USED, OXY BOTTLE CONSIDERED INOP PER MEL. RPL'D O2 MASK. BOTTLE WAS NORMAL.
